Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    just want to share and ask
    avatar
    preety posted:
    I have been suffering from depression since a long time.i started my recent medication and i was prescribed citalopram 30 mg daily and amisulpride 50 mg daily.but i am very worried because though the medicine is giving good results i am gaining weight,i gained35 pounds in last 2 years.the medicine amisulpride is banned by the FDA in the USA.but i am afraid it is still used in my country,india.i have talked to the doctor but he says it is the combination of medicines that gives results.i am experiencing other side effects also.please help.
    Reply
     
    avatar
    rohvannyn responded:
    Would it help if you printed out information about the FDA ban and showed it to your doctor, and told him about the side effects you are having? Maybe he could at least adjust the dosage so things are easier for you. Good luck.
     
    avatar
    itmatsb responded:
    There are many other anti-depressants to try to help you. If this doctor doesn't care about the FDA ban and you are scared of what you are reading, I would definitely find another doctor. Regarding the weight, you could have that problem with a lot of the medications. I wouldn't worry about 35 pounds when your mental health is so important, but you can certainly ask your doctor and then another doctor if there are other anti-depressants that won't cause weight gain. Wish you the best.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.